Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

White color on penis hole, stinging on urination. Vasectomy done. Treatment?

The hole in my penis is white in color. It has been this way for several years. When I got my vasectomy the doctor noticed it and had a name for it, but I forgot what he called it. He said I would have to get it taken care of at some point. Now it is starting to sting when I urinate and it may be closing up. Any ideas? thanks.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern the spot the you described here if not hurting you as you said it is there since years, and not gave any trouble to you then forget this, without the clinical examination this is difficult to say any thing in my opinion you have to wait for some time, this would come around, hope this information helps you have a nice day.
Answered: Wed, 7 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor